# SDR AALA202507217498

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 38,405 hours, 15,731 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ARM, DISARM HANDLE, LEVER IS VERY LOOSE. MAINTENANCE RE TORQUED R2 DOOR: ARM, DISARM HANDLE PER AMM 52-22-22.
